# SDR SWIA201332546

- Difficulty date: January 4, 2013
- Submitted: January 16, 2013
- Operation: Air carrier
- Aircraft: N223SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120291
- Aircraft time: 40,231 hours, 57,357 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN GEAR DOES NOT RETRACT.  (FLT 1352)  REPLACED LEFT MAIN GEAR INBOARD SEQUENCE VALVE IN REFERENCE TO AMM.  PN: 120-32943-001 SN: UNKNOWN.
